# SDR DALA2025020500882

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,530 hours, 46,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THERE ARE MULTIPLE EMERGENCY EXIT LIGHTS INOPERATIVE IN THE AFT CABIN. MAINTENANCE REPLACED THE BATTERIES IN POWER SUPPLY B5-116 AND B5-260 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6411235)
